# SDR FDKA200612346

- Difficulty date: December 1, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 45,711 hours, 56,398 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6202 BTV-JFK (0619 PHX LCL).  FLAP INDICATOR INOP.  MX RESET C/B AND IT OPS CHECKED GOOD.
